# SDR DALA2023061204748

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 87,962 hours, 16,061 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 - MISC/DE - DUE TO AIR DATA DISAGREE. CORRECTIVE ACTION: REPLACED FAULTED LT ADIRU.(4876511)
